When the human body has liver disease, the body will lose health. There is a saying in traditional Chinese medicine called “nourishing the liver is nourishing life”. The most powerful function of the liver is to promote the excretion of toxins in the body or prevent toxins from entering the body to cause damage. However, the liver also undertakes the metabolism of toxins in the food, but many people do not pay attention to diet, which will lead to liver damage 。
Nowadays, the diet of Chinese people is mostly greasy, so the cholesterol in the human body will increase, which will seriously affect the metabolic function of the liver. Many people will choose to take statins to help reduce the cholesterol content of the human body, but statins will also lead to the increase of transaminase in the liver, which is extremely harmful to the liver.
However, there is a saying called “three kinds of drugs are toxic”. No matter what drugs enter into the body, they will cause more or less damage to the liver. The same is true for statins. The most common is the increase of transaminase, but under normal circumstances, it will cause a slight increase of transaminase.
although statins can effectively inhibit cholesterol, cholesterol is also the main substance in liver cells. Therefore, it weakens the barrier of liver cell membrane, and many transaminases will penetrate into the blood. When checking, transaminases will increase.
However, statins have this symptom is also a more normal performance. If the transaminase is not more than 40, or slightly higher, around 5.60, as long as the transaminase is slightly increased, the general problem is not big, there is no need to stop the drug immediately, and it can be observed and monitored at any time. However, once the transaminase appears more than three times the normal value, the drug should be stopped immediately to avoid serious damage to the liver.
However, even if we don’t pay attention to the situation, we don’t need to worry too much about the excessive intake of statins and the excessive increase of transaminase, because if we stop the drug in time after discovery, the liver function will gradually recover after a few months, and there will be no more serious impact.
although statins do not cause serious injury to the human body, in order to avoid unnecessary injury to the liver, it is necessary to check the function of the liver in advance. Under the guidance of the doctor, if the drug is taken correctly, the transaminase can be increased by appropriately reducing the drug intake or stopping the drug, and the transaminase level will return to normal The normal value is on medication.
Moreover, statins have a variety of drugs, and their therapeutic effects on human body should be different. Therefore, we should pay attention to judge which diseases appear in the body, and take drugs under the guidance of doctors, so as to avoid the failure to improve the disease and increase the burden on other organs due to the nature of drugs.
therefore, although the curative effect of statins is very strong, it also has inevitable negative effects. The correct way of taking medicine is to take medicine under the guidance of doctors, which will cause unnecessary harm to human health. CUISINE&HEALTH